# SDR USAA2014070800008

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 17,915 hours, 6,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: 2591
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 17,911 hours, 6,063 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL CAUTION DOOR 3L CHECK PRESS.  REPLACED 3L DOOR SLIDE BOTTLE IAW AMM 25-62-49-000-001-A & AMM 25-62-49-400-001-A.
